Aspro Clear Extra Strength Tablets, 16pk

$0.33
1each
$
4
00
This is a medicine so we'll ask a few questions before purchasing.
Update

Each tablet contains aspirin 500mg
Effervescent tablets to relieve pain, fever and inflammation
Totally soluble...Works fast
Aspro clear extra strength is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it.

Product details

Ingredients

Aspirin (500mg)

Storage Instructions

Store below 25°C. Protect from moisture.

Dosage Information

Adults: Take 1-2 tablets dissolved in halt a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablet dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Warnings/Precautions/Cautions

Do not use if you: • suffer from stomach ulcer • are in the last 3 months of pregnancy • are taking anti-coagulant therapy • are allergic to aspirin or other anti-inflammatory medicines If you have an allergic reaction stop taking this product and see your doctor immediately.

Unless a doctor has told you to, do not use Aspro Clear: • in children under 12 years of age • in children 12 16 years of age with or recovering from chickenpox, influenza or fever • if you have asthma • with other medicines containing aspirin or anti-inflammatory medicines • with other medicines that you take regularly • during the first 6 months of pregnancy • for more than a few days at a time Warning: Prolonged or excessive use can be harmful. See a doctor before taking Aspro Clear for thinning the blood or for your heart. The maximum daily dose contains 2g of sodium. Aluminium, lactose and gluten free.Contains saccharin sodium.

Each tablet is sealed for your protection. Do not use if foil seal is damaged or broken

Manufacturer Information

Bayer Australia Limited 875 Pacific Highway, Pymble NSW 2073 Ph: 1800 023 884 Bayer New Zealand Limited 3 Argus Place, Hillcrest Auckland 0627 Ph: 0800 847 874

Allergen

Contains Saccharin Sodium.

Claims

Aluminium, lactose and gluten free
Aspro clear provides fast and effective temporary relief from: headache; sore throat; toothache; migraine headache; rheumatic and arthritic pain; cold and flu symptoms; inflammation associated with muscular aches and pains; neuralgia; fibrositis; period pain, also reduces fever
Information provided on this page is supplied to assist our customers to select suitable products. Always read the label. Use as directed. If symptoms persist or you have side effects, please talk to your healthcare professional. Vitamins are supplementary to a balanced diet. Weight management products should be used in conjunction with a balanced diet and exercise. Quantity of General sale and pharmacy-only medicines sold per transaction is limited to an individual's need. TAPS PP6196. On pack information verified by GS1 New Zealand on 10/06/2020